MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Failure to Deliver Energy (1211); Battery Problem (2885)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Convulsion/Seizure (4406); Syncope/Fainting (4411); Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that information was received from a patient's representative regarding an implantable neurostimulator.The reason for call was caller said that the patient had a complete meltdown about 6 weeks ago and they had to take the patient to the emergency room.Caller said the patient was there for a week and no one seems to know what is going on with the patient's dbs ins.Caller also said that patient is in a nursing home right now, caller has not been able to figure out current hcp.Caller stated that patient has the recharger but not the dock or handset.Caller stated they did find a communicator when cleaning patients house and think they were able to charge the communicator.Caller stated patient is not feeling good and is feeling weak and is concerned about their therapy.Caller did not have the recharging equipment with them at the time of the call.A request was sent to the repair department to replace the devices.Caller will call back once they have the equipment for further assistance.Pt rep called and requested support to pair the handset to the charger and caller was successful to start charging the patient's ins battery.Caller said they got an excellent connection but the ins battery was zero and therapy was off.Caller said it's been months.Reviewed some recharging information and how to turn therapy back on once the ins battery was recharged.Caller said they have looked but don't have the communicator after all, nor a drape.Offered and sent request for communicator and drape offered to email handbook.Caller requested the equipment be sent to the care facility where the patient was located and to email the information to the care worker at the facility.Information was received from manufacturing rep and said home health took the patient to the doctor and the doctor requested pt's dbs be recalibrated.Caller said every morning and noon patient (pt) feels like something is happening to their dbs.Caller said they use the equipment and check 3 times a day and everything seems to be working.Asked what pts' doctor's name was and the call disconnected.Called caller back and said pt has been at their assisted living facility for 2 weeks and ever since arriving they have had episodes of their body shutting off because of their dbs, pt has fainting spells and terrible seizures.They have called the paramedics and had 2 episodes in front of them so they took him to the er where they did testing and everything came out fine, like normal, the patient just got back.Caller said before the patient arrived at the assisted living, 2 weeks ago, they were laying on the flo or for 3 days before they were found and the patient does not remember anything, the don't have family and the facility does not know who their doctors are.Offered and emailed listings, offered and emailed handbooks for equipment support.Caller said there is no doctor at their facility but a nurse regularly visits.Provided the number for tech support.Redirected to the doctor or to have the nurse call tech support.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24964146
Report Number3004209178-2026-07052
Device Sequence Number18765951
Product Code MHY
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)240914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale